uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Regular homotopy and Vassiliev invariants of generic immersions S-k -> R2k-1, k >= 4
Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Mathematics and Computer Science, Department of Mathematics.
1998 (English)In: JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, Vol. 7, no 8, 1041-1064 p.Article in journal (Other scientific) Published
Abstract [en]

The regular homotopy class of a generic immersion S-k --> R2k-1 is calculated in terms of its self intersection manifold with natural additional structures. There is a natural notion of Vassiliev invariants of generic immersions. These may take Values in

Place, publisher, year, edition, pages
1998. Vol. 7, no 8, 1041-1064 p.
Keyword [en]
immersions; Vassiliev invariants; nonseparation; regular homotopy
Identifiers
URN: urn:nbn:se:uu:diva-26955OAI: oai:DiVA.org:uu-26955DiVA: diva2:54849
Note
Addresses: Ekholm T, Uppsala Univ, Dept Math, S-75106 Uppsala, Sweden. Uppsala Univ, Dept Math, S-75106 Uppsala, Sweden.Available from: 2007-01-16 Created: 2007-01-16 Last updated: 2011-01-14

Open Access in DiVA

No full text

By organisation
Department of Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 377 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf